Relative stability of global errors of nonparametric function estimators

Györfi, László and Schafer, D. and Walk, H. (2002) Relative stability of global errors of nonparametric function estimators. IEEE TRANSACTIONS ON INFORMATION THEORY, 48 (8). pp. 2230-2242.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2923

Update Item Update Item